# SDR DL76G011791

- Difficulty date: November 12, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 13,951 hours, 2,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL IN AFT GALLEY OVERHEAD JUMPSEATS.  INSPECTED AFT GALLEY AREA.  OVENS COFFEEMAKERS AND EQUIP NORMAL.  INSPECTED IN OVERHEAD AREA.  ALL LIGHTING AND EQUIP NORMAL.  OK FOR SERVICE.
